Buy Needles And Syringes With No Prescription
M4B Store Banner
muscleshop
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
advertise1
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Joint pain

BigAndRipped

New member
Registered
Joined
Mar 1, 2011
Messages
52
About 5 weeks into a cycle. 100mg masteron EOD, 250mg eq every 4th day, 3.33iu hgh daily, 40mg anavar daily, 200mg cyp once a week. 50 years old. 5'7 220 7% bf.

Would any of this raise any red flags about causing joint pain (knees) and back pain (lumbar region)? I know gh can cause joint pain as a side, although that has never been an issue in 10 years and higher doses at times. What about the masteron? Is that known to cause these kinds of issues?

Thanks in advance.
 

Stewie

Featured Member / Verified Customer
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Feb 3, 2011
Messages
5,117
It very well could, masteron is a derivitive of DHT, so it doesn't convert to estrogen and acts as an anti estrogen, depending on your E2 levels combined with GH known to cause joint pain, this may be the issue? Being lower lumbar, Any kidney issues?
I'd check your E2 and SHBG too see if both of these are low,. Anavar and masteron may lower your SHBG to much, creating low estrodiol/estrogen levels.
If So maybe back off Masteron ( lower the dose ) or go E3D and space your test out a few days to create a tad higher aromatase or up test, are You using an AI now? If so cut back on this.
Consider taking Curcumin, gelatin and extra intake of EFA's. For joint pain .
About 5 weeks into a cycle. 100mg masteron EOD, 250mg eq every 4th day, 3.33iu hgh daily, 40mg anavar daily, 200mg cyp once a week. 50 years old. 5'7 220 7% bf.

Would any of this raise any red flags about causing joint pain (knees) and back pain (lumbar region)? I know gh can cause joint pain as a side, although that has never been an issue in 10 years and higher doses at times. What about the masteron? Is that known to cause these kinds of issues?

Thanks in advance.
 
Last edited:

brutale

Member
Registered
Joined
Sep 8, 2010
Messages
674
About 5 weeks into a cycle. 100mg masteron EOD, 250mg eq every 4th day, 3.33iu hgh daily, 40mg anavar daily, 200mg cyp once a week. 50 years old. 5'7 220 7% bf.

Would any of this raise any red flags about causing joint pain (knees) and back pain (lumbar region)? I know gh can cause joint pain as a side, although that has never been an issue in 10 years and higher doses at times. What about the masteron? Is that known to cause these kinds of issues?

Thanks in advance.

Stewie had good advice IMHO. Check your E2. Make sure above 20. If too low, lower any AI and masteron. Maybe up the test. You have a very "dry" cycle.

I find deca helps a lot with joint pain. You could swap out the EQ for deca.
 

cage99

Well-known member
Registered
Joined
Dec 31, 2006
Messages
1,759
Some sound advice above! Bro kudos to you for maintaining such a big/lean physique in your 50's! I'm inspired....

Cage
 

BigAndRipped

New member
Registered
Joined
Mar 1, 2011
Messages
52
Thanks for the thoughtful reply.

I never thought about estrogen being too low.



It very well could, masteron is a derivitive of DHT, so it doesn't convert to estrogen and acts as an anti estrogen, depending on your E2 levels combined with GH known to cause joint pain, this may be the issue? Being lower lumbar, Any kidney issues?
I'd check your E2 and SHBG too see if both of these are low,. Anavar and masteron may lower your SHBG to much, creating low estrodiol/estrogen levels.
If So maybe back off Masteron ( lower the dose ) or go E3D and space your test out a few days to create a tad higher aromatase or up test, are You using an AI now? If so cut back on this.
Consider taking Curcumin, gelatin and extra intake of EFA's. For joint pain .
 

Stewie

Featured Member / Verified Customer
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Feb 3, 2011
Messages
5,117
No problem, you may answer something for me some day.
Hopefully that resolves the pain issue?
Thanks for the thoughtful reply.

I never thought about estrogen being too low.
 
Last edited:

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
530,143,291
Threads
129,914
Messages
2,587,991
Members
158,051
Latest member
Paramp75
NapsGear
HGH Power Store email banner
Leader Powder Store email banner
Prowrist straps store banner
coach
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
AQ3 email Banner
pomps
rawhormone
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
Top